# SDR SWAA2022033179743

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500A+2; BS 500A+10; BS 500A+14; BS 500A+18; BS 500B+7; BS 500B+10; BS 500C+2; BS 500C+10. / [01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT;AT LBL 24 ;BTW BS500A+2 TO BS 500C+10; LBL 24 IAW SRM 51-10-02 PARAGRAPH 15; EVALUATED ALL REWORKED AREA ;THE DEPPEST AREA BS 500A+2 LBL 24; DIMENSION: L=2' X W=1' X DEPTH=.008';ORIGINAL THICKNESS 0.040 REMAINING THICKNESS .032 FOUND TO BE DAMAGE OUT LIMITS IAW SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2;FIG#103;DEATIL 'E' TOOL USED MICROMETER ID ATS400;S/N UNKNOWN DATE DUE 08/2022;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] ACCOMPLISHED WORK AT CUST SYSTEM ID:TTG8Q00B49NH;[04] UPDATED MEASUREMENTS;[05] VERIFIED CARD COMPLETE.
